# SDR AWXA200400468

- Difficulty date: April 26, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 59,323 hours, 23,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N5318
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-07 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CABIN SHEAR DECK BETWEEN BS 1710 AND BS 1720, LBL 20 TO RBL 20. MAINTENANCE REMOVED CORRODED SECTION OF AFT CABIN SHEAR DECK FROM BS 1710 TO BS 1720, LBL 20 TO RBL 20; FABRICATED A FILLER, DOUBLER, AND REPAIR HAT SECTION; INSTALLED REPAIR PARTS IAW B757-200, SRM 53-60-51, FIG. 203, PG. 1-5.
